Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chin.jpg



Hello everyone! Well this is my first post, so i hope I do it right. I've been on Accutane for about two weeks now. I'm a little bit (ok really) nervous about it though. So far, I've experienced pretty much no changes in my skin (except dryness of course), but I am having a problem with chest tightness, upper back pain, and rib pain. Is this normal? Has anyone else experienced this? Any info would be helpful.

From the album:

Two months left of accutane

  • 17 pictures
  • 0 comments
  • 71 image comments

Photo Information for chin.jpg


Recommended Comments

To be honest, you have quite a lot of acne on your face indeed.

But you have so cute traits that it does not make you less charming at all!

And the accutane will anyway wash this out soon.

Do you only have face acne, or do you also have body acne? If so, it may take longer to go.

Link to comment

To be honest, you have quite a lot of acne on your face indeed.

Well, aren't you encouraging.

Tane's great. It will clear you up so well. I havent taken it.. want to, but havent, so I cant really tell you about joint pains etc. I heard back pain in normal. Check out the accutane posts in the forums if you want

Good luck :(

Link to comment

To be honest, you have quite a lot of acne on your face indeed.

Well, aren't you encouraging.

Tane's great. It will clear you up so well. I havent taken it.. want to, but havent, so I cant really tell you about joint pains etc. I heard back pain in normal. Check out the accutane posts in the forums if you want

Good luck :(

Well, at least I am honest. I prefer this to being hypocritical.

At the same time, you will notice that I said that I found her cute nonetheless. And I am honest here too.

Link to comment

Thanks! Where are the Accutane post forums? How do I get there. I'm braand new to this site so not sure where everything is.

To be honest, you have quite a lot of acne on your face indeed.

Well, aren't you encouraging.

Tane's great. It will clear you up so well. I havent taken it.. want to, but havent, so I cant really tell you about joint pains etc. I heard back pain in normal. Check out the accutane posts in the forums if you want

Good luck :(

Link to comment

i ve been only on accutane for a week now

and im having chest tightness too

im getting nervous as well

have u got ur blood tests done yet?

Link to comment

Hi will first off you have to remember that the first time you take accutane and you finish the session sorry to say but sometimes your not always acne free .

Sometimes you have to do a second session of accutane.

that's what i had to do 2 full sessions of accutane and i still get a little bit of pimples here and there but it did really help alot and pretty cleared up.

And i had side effects dry lips, swollen gums, nose was dry pretty serious side effects.

good luck!!

Link to comment

Hey mmmmyeah he's trying to be honest so am i i know i took accutane like 10 years ago

i'm 32 now and i still get some break outs and when i first took accutane i was afraid of some of the serious side effects no joke man!

It would be nice if some people told the truth about accutane i read some of the comments here and people seem to be taking them like candy take it easy!!

But i have to admit accutane will help you alot it just takes time!!

And yesi have experience most of the side effects you spoke about!!

Good luck!! :D

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×